# SDR SCNA20251229510

- Difficulty date: December 29, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,985 hours, 19,042 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Panel
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SNOW CONTAMINATION IN AFT GALLEY BY L2 DOOR CAUSING EMER LIGHTS TO FLICKER AND PA SYS. TO BE INTERMITTENT.	R & R AFT FA CONTROL PANEL REF AMM 31-15-21 OPS TEST GOOD.
